Academic Journals Database
Disseminating quality controlled scientific knowledge

Asian Journal of Mathematics & Statistics

ISSN: 1994--5418
Publisher: Asian Network for Scientific Information


ADD TO MY LIST
 
On Unit Element’s Norm in Some Banach Spaces PDF available

Author(s): Abdolmohammad Forouzanfar | Sajad Khorshidvandpour | Mohsen Moosavi
Volume: 5
Issue: 4
Year: 2012
On Fuzzy Subgroups with Operators PDF available

Author(s): Mourad O. Massa`deh
Volume: 5
Issue: 4
Year: 2012
Some Transformation Formulae of Basic Analogue of I-Function PDF available

Author(s): Farooq Ahmad | Renu Jain | D. K. Jain
Volume: 5
Issue: 4
Year: 2012
Boolean Centre of Pre A*-Algebra PDF available

Author(s): A. Satyanarayana | J. Venkateswara Rao | U. Suryakumar | P. Nirmala Kumari
Volume: 5
Issue: 4
Year: 2012
New Finite Integrals Involving Product of PDF available

Author(s): Praveen Agarwal | Mehar Chand
Volume: 5
Issue: 4
Year: 2012
Land Price Model Considering Spatial Factors PDF available

Author(s): Asep Saefuddin | Yekti Widyaningsih | Ardinata Ginting | Mustafa Mamat
Volume: 5
Issue: 4
Year: 2012
Multiple Regression Models up to First-order Interaction on Hydrochemistry Properties PDF available

Author(s): Aminatul Hawa Yahaya | Noraini Abdullah | H.J. Zainodin
Volume: 5
Issue: 4
Year: 2012
Slow Growth and Approximation of Entire Solution of Generalized Axially Symmetric Helmholtz Equation PDF available

Author(s): Huzoor H. Khan | Rifaqat Ali
Volume: 5
Issue: 4
Year: 2012
Bayesian Analysis of Gamma Distributions using S-PLUS and R Softwares PDF available

Author(s): S.P. Ahmad | A. Ahmed | A.A. Khan
Volume: 4
Issue: 4
Year: 2011
M/M/c Retrial Queueing System with Breakdown and Repair of Services PDF available

Author(s): Muthu Ganapathi Subramanian | Ayyappan | Gopal Sekar
Volume: 4
Issue: 4
Year: 2011
Propagation of Love Waves Through an Irregular Surface Layer in the Presence of an Infinite Rigid Strip PDF available

Author(s): Jagdish Singh | Pushpander Kadian
Volume: 4
Issue: 4
Year: 2011
Square Root Transformation of the Quadratic Equation PDF available

Author(s): Iheanyi S. Iwueze | Johnson Ohakwe
Volume: 4
Issue: 4
Year: 2011
Subdirect Representations in A*-Algebras PDF available

Author(s): J. Venkateswara Rao | P. Koteswara Rao
Volume: 3
Issue: 4
Year: 2010
On the Numerical Approximation of Delay Differential Equations by a Decomposition Method PDF available

Author(s): O.A. Taiwo | O.S. Odetunde
Volume: 3
Issue: 4
Year: 2010
Inhomogeneous Lacunary Interpolation by Splines (0, 2; 0, 1, 4) Case PDF available

Author(s): Faraidun K. Hama-Salh
Volume: 3
Issue: 4
Year: 2010
Simple (-1, 1) Rings PDF available

Author(s): V.M. Rao | K. Suvarna
Volume: 3
Issue: 4
Year: 2010
Q-integral and Basic Analogue of I-function PDF available

Author(s): Farooq Ahmad | Renu Jain | D.K. Jain
Volume: 5
Issue: 3
Year: 2012
Genetic Algorithm Based Variable Selection for Partial Least Squares Regression Using ICOMP Criterion PDF available

Author(s): Ozlem Gurunlu Alma | Elif Bulut
Volume: 5
Issue: 3
Year: 2012
On the Estimation of Power and Sample Size in Test of Independence PDF available

Author(s): G.M. Oyeyemi | A.A. Adewara | F.B. Adebola | S.I. Salau
Volume: 3
Issue: 3
Year: 2010
Formulation of the Mixed-Integer Goal Programming Model for Flour Producing Companies PDF available

Author(s): M.E. Nja | G.A. Udofia
Volume: 2
Issue: 3
Year: 2009
Modelling the Dependence of Parametric Bivariate Extreme Value Copulas PDF available

Author(s): S. Dossou-Gbete | B. Some | D. Barro
Volume: 2
Issue: 3
Year: 2009
Time Series Regression Model for Forecasting Malaysian Electricity Load Demand PDF available

Author(s): Z. Ismail | F. Jamaluddin | F. Jamaludin
Volume: 1
Issue: 3
Year: 2008
The Ranked Sample-Mean Monte Carlo Method for Unidimensional Integral Estimation PDF available

Author(s): A.D. Al-Nasser | Mohammed Al-Talib
Volume: 3
Issue: 3
Year: 2010
The Efficiency of Some Alternative Ridge Estimators for Seemingly Unrelated Regressions PDF available

Author(s): Moawad El-Fallah Abd El-Salam
Volume: 4
Issue: 3
Year: 2011
Lacunary Spline Solutions of Fourth Order Initial Value Problem PDF available

Author(s): K.H. Jwamer | R.G. Karem
Volume: 3
Issue: 3
Year: 2010
Maximal Queue Size with Standard Normal Distribution for Arrival Times PDF available

Author(s): Mohammed Mohammed El Genidy
Volume: 4
Issue: 3
Year: 2011
The Zeta Function with a 2-Dimensional Shift of Finite Type via Left and Upward Shifts PDF available

Author(s): Abdulkafi Al-Refaei
Volume: 4
Issue: 3
Year: 2011
Applications of Homotopy Perturbation Method to Partial Differential Equations PDF available

Author(s): P.R. Sharma | Giriraj Methi
Volume: 4
Issue: 3
Year: 2011
Two-Dimensional Sofic Systems and Shift of Finite Type using Allowable Block PDF available

Author(s): Abdulkafi A. Al-Refaei
Volume: 4
Issue: 3
Year: 2011
Efficient Approximation for the von Mises Concentration Parameter PDF available

Author(s): A.G. Hussin | I.B. Mohamed
Volume: 1
Issue: 3
Year: 2008
A Comparison of Weibull and Gamma Distribution in Application of Sleep Apnea PDF available

Author(s): Nur Zakiah Mohd Saat | Abdul Aziz Jemain | Syed Hassan Ahmad Al-Mashoor
Volume: 1
Issue: 3
Year: 2008
Non-Commuting Mappings: Comparison with Examples PDF available

Author(s): Rakesh Tiwari | S.K. Shrivastava | V.K. Pathak
Volume: 5
Issue: 2
Year: 2012
Maximal Independent Neighborhood Set of an Interval Graph PDF available

Author(s): A. Sudhakaraiah | V.R. Latha | E.G. Deepika
Volume: 5
Issue: 2
Year: 2012
An Approximate Solution of Blasius Equation by using HPM Method PDF available

Author(s): U. Filobello-Nino | H. Vazquez-Leal | R. Castaneda-Sheissa | A. Yildirim | L. Hernandez-Martinez | D. Pereyra-Diaz | A. Perez-Sesma | C. Hoyos-Reyes
Volume: 5
Issue: 2
Year: 2012
Multilevel Linear Models Analysis using Generalized Maximum Entropy PDF available

Author(s): A.D. Al-Nasser | O.M. Eidous | L.M. Mohaidat
Volume: 3
Issue: 2
Year: 2010
An Analysis of the Role of Liking on the Memorial Response to Advertising PDF available

Author(s): S. Brasini | M. Freo | G. Tassinari
Volume: 3
Issue: 2
Year: 2010
Efficient Wald Type Estimators for Simple Linear Measurement Error Model PDF available

Author(s): A. Al-Radaideh | A. Al-Nasser | E. Ciavolino
Volume: 3
Issue: 2
Year: 2010
Some Data Reduction Methods to Analyze the Dependence with Highly Collinear Variables: A Simulation Study PDF available

Author(s): A. D`Ambra | P. Sarnacchiaro
Volume: 3
Issue: 2
Year: 2010
Selection of a NLR-Model by Re-Sampling Technique PDF available

Author(s): S.A. El-Shehawy
Volume: 1
Issue: 2
Year: 2008
Estimating Multinomial Logit Model with Multicollinear Data PDF available

Author(s): I. Camminatiello | A. Lucadamo
Volume: 3
Issue: 2
Year: 2010
Seasonal Analysis of Transformations of the Multiplicative Time Series Model PDF available

Author(s): Iheanyi S. Iwueze | Anthony C. Akpanta | Hycinth C. Iwu
Volume: 1
Issue: 2
Year: 2008
A Stochastic Analysis of the Effect of Sudden Increase in the Income of Individuals on the Economy PDF available

Author(s): O. OSU Bright | C. Okoroafor Alfred
Volume: 1
Issue: 2
Year: 2008
An Efficient Estimation Procedure For Determining Ridge Regression Parameter PDF available

Author(s): Moawad El-Fallah Abd El-Salam
Volume: 4
Issue: 2
Year: 2011
An Ordinal Utility of Moments for Decisions under Uncertainty PDF available

Author(s): Riccardo Cesari | Carlo D`Adda
Volume: 3
Issue: 2
Year: 2010
Conditional Dependence of Trivariate Generalized Pareto Distributions PDF available

Author(s): Diakarya Barro
Volume: 2
Issue: 2
Year: 2009
Numerical Evaluation of Two Dimensional Complex CPV Integrals PDF available

Author(s): M. Acharya | S. Mohapatra | B.P. Acharya
Volume: 4
Issue: 2
Year: 2011
The Application of Bernadelli Waves: A Demographic Theory PDF available

Author(s): M. Igwenagu Chinelo
Volume: 4
Issue: 2
Year: 2011
A Coding Theorem for the Information Measure of Order a and of Type ß PDF available

Author(s): Satish Kumar | Arun Choudhary
Volume: 4
Issue: 2
Year: 2011
The Solution by Stochastic Iteration of an Evolution Equation in Hilbert Space PDF available

Author(s): A.C. Okoroafor | B.O. Osu
Volume: 1
Issue: 2
Year: 2008
On Simulation and Approximation in the Circular Regression Model PDF available

Author(s): Ibrahim Mohamed | Abdul Ghapor Hussin | Ahmad Hazwan Abdul Wahab
Volume: 1
Issue: 2
Year: 2008
The Exact Packing Dimension of a Set of Zero Heat Capacity PDF available

Author(s): Alfred Chukwuemeka Okoroafor
Volume: 1
Issue: 2
Year: 2008
Contribution to 1-quasi-total Graphs PDF available

Author(s): R.V.N. Srinivasa Rao | J. Venkateswara Rao
Volume: 6
Issue: 1
Year: 2013
A Qualitative Study of Biological Pest Control System PDF available

Author(s): Y.O. Aderinto | O.M. Bamibgola | F.M. Jimoh | M.A. Ganiyu | T. Aliu
Volume: 6
Issue: 1
Year: 2013
An Approximate Solution of Some Differential Equations with New Type of Interpolation PDF available

Author(s): Saad A. Manna | Faraidun K. Hama-Salh | Hardi N. Aziz
Volume: 6
Issue: 1
Year: 2013
Partial Orders Fascinating on Pre A*-Algebra PDF available

Author(s): A. Satyanarayana | J. Venkateswara Rao | V. Ramabrahmam | P. Nirmala Kumari
Volume: 6
Issue: 1
Year: 2013
Approximation of Signals by Product Summability Transform PDF available

Author(s): Vishnu Narayan Mishra | Huzoor H. Khan | Kejal Khatri | Idrees A. Khan | Lakshmi N. Mishra
Volume: 6
Issue: 1
Year: 2013
A Class of Product-cum-dual to Product Estimators of the Population Mean in Survey Sampling Using Auxiliary Information PDF available

Author(s): Sanjib Choudhury | Bhupendra Kumar Singh
Volume: 6
Issue: 1
Year: 2013
On Subclass of Univalent Functions with Fixed Second Negative Coefficients PDF available

Author(s): Ghassan H. Esa Al-Shabeeb | Maslina Darus
Volume: 5
Issue: 1
Year: 2012
Effect of Baseline Hazards and Functional Form of Continuous Covariates on Model Misspecification PDF available

Author(s): A.A. Abiodun | B.A. Oyejola
Volume: 5
Issue: 1
Year: 2012
Characterization of Complex Integrable Lattice Functions and -Free Lattices PDF available

Author(s): J. Pramada | J. Venkateswara Rao | D.V.S.R. Anil Kumar
Volume: 5
Issue: 1
Year: 2012
Numerical Modeling of Ground Water Flow and the Effect of Boundary Conditions for the Hsieh Aquifer PDF available

Author(s): Md. Johurul Alam | Mohammed Ashaque Meah | Md. Shah Noor
Volume: 4
Issue: 1
Year: 2011
Nested Numerical Schemes to Incorporate Bending Coastline and Islands of Bangladesh and Prediction of Water Levels due to Surge PDF available

Author(s): M.M. Rahman | A. Hoque | G.C. Paul | M.J. Alam
Volume: 4
Issue: 1
Year: 2011
Statistical Comparative Leaf Anatomy of Some Crocus L. Taxa PDF available

Author(s): A.Y. Ozdemir | A. Ozdemir | C. Ozdemir
Volume: 3
Issue: 1
Year: 2010
Estimating the Negative Binomial Dispersion Parameter PDF available

Author(s): Mohanad F. Al-Khasawneh
Volume: 3
Issue: 1
Year: 2010
Bilinear Autoregressive Vector Models and Their Application to Estimation of Revenue Series PDF available

Author(s): A.E. Usoro | C.O. Omekara
Volume: 1
Issue: 1
Year: 2008
Single Ordinal Correspondence Analysis with External Information PDF available

Author(s): Amenta Pietro | Simonetti Biagio | Beh Eric
Volume: 1
Issue: 1
Year: 2008
Accommodation of Outliers in Time Series Data: An Alternative Method PDF available

Author(s): Shittu O. Ismail
Volume: 1
Issue: 1
Year: 2008
Concise Formulas for the Area and Volume of a Hyperspherical Cap PDF available

Author(s): S. Li
Volume: 4
Issue: 1
Year: 2011
Stochastic Modeling of Blood Glucose Levels in Type-2 Diabetes Mellitus PDF available

Author(s): P. Tirupathi Rao | K. Srinivasa Rao | C.L. Usha
Volume: 4
Issue: 1
Year: 2011
Passive Scalar Advection in Micro Fluidic Device PDF available

Author(s): M. Shahjalal | G.M. Talukder | G.M. Alam | M.K. Alam | M.J. Alam
Volume: 4
Issue: 1
Year: 2011
Some General Identities among Single Moments of Order Statistics PDF available

Author(s): J. Saran | S.K. Singh
Volume: 3
Issue: 1
Year: 2010
An Analytic Proof of Bugeaud-Mignotte Theorem PDF available

Author(s): Jamel Ghanouchi
Volume: 2
Issue: 1
Year: 2009
On the Kernel Estimation of the Conditional Mode PDF available

Author(s): Raid Salha | Hazem El Shekh Ahmed
Volume: 2
Issue: 1
Year: 2009
Pseudo-Additive (Mixed) Fourier Series Model of Time Series PDF available

Author(s): Emmanuel John Ekpenyong
Volume: 1
Issue: 1
Year: 2008
Strong Law of Large Numbers for Nonlinear Semi-Markov Reward Processes PDF available

Author(s): K. Khorshidian
Volume: 1
Issue: 1
Year: 2008
On the Selection of Models in Nonlinear Regression PDF available

Author(s): S.A. El-Shehawy
Volume: 1
Issue: 1
Year: 2008
Exponential Membership Function Evaluation based on Frequency PDF available

Author(s): Efendi Nasibov | Sinem Peker
Volume: 4
Issue: 1
Year: 2011
Complex Survey Data Analysis: A Comparison of SAS, SPSS and STATA PDF available

Author(s): G.M. Oyeyemi | A.A. Adewara | R.A. Adeyemi
Volume: 3
Issue: 1
Year: 2010
On Approximate Solution of Second Order Differential Equation by Iterative Decomposition Method PDF available

Author(s): O.A. Taiwo | J.A. Osilagun
Volume: 4
Issue: 1
Year: 2011
Detecting Non-linearity Using Squares of Time Series Data PDF available

Author(s): C.O. Omekara
Volume: 1
Issue: 1
Year: 2008
Affiliate Program     Free Forms + CRM